# SDR FDEA200906122054

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA OEM HOLE AT RIVET HOLE BS 520 S3L. CUT-OUT DAMAGED AREA, FABRICATED NEW FILLER REPAIR, HFEC INSPECTED AREA IAW NDTM 51-00-00 FIG 23 PT6.  TREATED PRIMED & INSTALLED FILLER REPAIR ALL IAW SRM 51-10-2 & EA 7-5310-126827.
